Best Childrens Allergy Medicine. Reviews July, 2020

Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Ounce

Search only Amazon Basic Care brand name
Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Ounce

Current price: 13.88 USD


Check price and availability


Height: 6.19 Inches

Length: 2.34 Inches

Width: 2.38 Inches

Weight: 8 ounces

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec

More Info

Claritin 24 Hour Allergy Chewables for Kids, Non Drowsy Allergy Relief, 40 Grape Antihistamine Tablets

Search only Claritin brand name
Claritin 24 Hour Allergy Chewables for Kids, Non Drowsy Allergy Relief, 40 Grape Antihistamine Tablets

Current price: 31.92 USD


Check price and availability


Height: 3 Inches

Length: 3.88 Inches

Width: 1.5 Inches

Weight: 0.1 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand

More Info

Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief, 30 mg 4 oz.

Search only Allegra brand name
Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief, 30 mg 4 oz.

Current price: 10.78 USD


Check price and availability


Height: 5.07 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.42 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief

More Info

Children's Zyrtec 24 HR Dissolving Allergy Tablets, Cetirizine, Citrus Flavor, 24 ct

Search only Zyrtec brand name
Children's Zyrtec 24 HR Dissolving Allergy Tablets, Cetirizine, Citrus Flavor, 24 ct

Current price: 17.08 USD

Saving: $4.92 (22%)


Check price and availability


Height: 2.89 Inches

Length: 1.41 Inches

Width: 4.33 Inches

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
  • Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies
  • Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies
  • Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids
  • Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor
  • 24-count pack of Children's Zyrtec 24 Hour Allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, sneezing, itchy, watery eyes, and itchy nose & throat

More Info

Claritin Children's 24 Hour Allergy Medicine for Kids, Non-Drowsy Allergy Relief, Loratadine Antihistamine, Grape Flavored Syrup, 8 oz

Search only Claritin brand name
Claritin Children's 24 Hour Allergy Medicine for Kids, Non-Drowsy Allergy Relief, Loratadine Antihistamine, Grape Flavored Syrup, 8 oz

Current price: 17.84 USD

Saving: $4.15 (19%)


Check price and availability


Height: 2.29 Inches

Length: 6.25 Inches

Width: 2.63 Inches

Weight: 0.69 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
  • Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies
  • Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies
  • Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids
  • Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor
  • 24-count pack of Children's Zyrtec 24 Hour Allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, sneezing, itchy, watery eyes, and itchy nose & throat
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens from pets, pollen, dust and mold
  • Claritin children's grape syrup is a non-drowsy oral solution, loratadine 5mg per 5mL
  • Dye-free, sugar-free, alcohol-free, kosher certified
  • For children ages 2+, 24-hour allergy relief of runny nose, sneezing, itchy, watery eyes and itchy nose or throat
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy medicine brand

More Info

Flonase Sensimist Allergy Relief Nasal Spray, 24 Hour Non Drowsy Children's Allergy Medicine - 60 Gentle Sprays

Search only Flonase brand name
Flonase Sensimist Allergy Relief Nasal Spray, 24 Hour Non Drowsy Children's Allergy Medicine - 60 Gentle Sprays

Current price: 12 USD

Saving: $1.63 (12%)


Check price and availability


Height: 4.97 Inches

Length: 1.78 Inches

Width: 5.53 Inches

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
  • Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies
  • Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies
  • Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids
  • Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor
  • 24-count pack of Children's Zyrtec 24 Hour Allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, sneezing, itchy, watery eyes, and itchy nose & throat
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens from pets, pollen, dust and mold
  • Claritin children's grape syrup is a non-drowsy oral solution, loratadine 5mg per 5mL
  • Dye-free, sugar-free, alcohol-free, kosher certified
  • For children ages 2+, 24-hour allergy relief of runny nose, sneezing, itchy, watery eyes and itchy nose or throat
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy medicine brand
  • HSA and FSA eligible product
  • Nasal decongestant spray works directly in your child's nose for multi-symptom relief
  • Non-drowsy, prescription-strength, 24 hour allergy relief in just one dose per day
  • Contains fluticasone furoate, the #1 pediatrician prescribed kids allergy medicine
  • MistPro Technology delivers scent-free, alcohol-free and virtually drip-free allergy relief
  • Relieves nasal congestion plus runny nose, sneezing, itchy nose, itchy eyes and watery eyes
  • One 60-spray bottle of Flonase Sensimist Children's Allergy Relief Medicine for 24 Hour Relief

More Info

Genexa Allergy-D for Children – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine for Children

Search only Genexa brand name
Genexa Allergy-D for Children – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine for Children

Current price: 15.49 USD

Saving: $3.24 (17%)


Check price and availability


Height: 4.3 Inches

Length: 1.88 Inches

Width: 2.88 Inches

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
  • Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies
  • Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies
  • Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids
  • Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor
  • 24-count pack of Children's Zyrtec 24 Hour Allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, sneezing, itchy, watery eyes, and itchy nose & throat
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens from pets, pollen, dust and mold
  • Claritin children's grape syrup is a non-drowsy oral solution, loratadine 5mg per 5mL
  • Dye-free, sugar-free, alcohol-free, kosher certified
  • For children ages 2+, 24-hour allergy relief of runny nose, sneezing, itchy, watery eyes and itchy nose or throat
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy medicine brand
  • HSA and FSA eligible product
  • Nasal decongestant spray works directly in your child's nose for multi-symptom relief
  • Non-drowsy, prescription-strength, 24 hour allergy relief in just one dose per day
  • Contains fluticasone furoate, the #1 pediatrician prescribed kids allergy medicine
  • MistPro Technology delivers scent-free, alcohol-free and virtually drip-free allergy relief
  • Relieves nasal congestion plus runny nose, sneezing, itchy nose, itchy eyes and watery eyes
  • One 60-spray bottle of Flonase Sensimist Children's Allergy Relief Medicine for 24 Hour Relief
  • EASY TO USE: Organic açaí berry chewable tablets taste great and are easy to take.
  • SAFE AND NATURAL: Free of artificial dyes, flavors and preservatives. No common allergens like gluten or lactose. Certified Gluten-Free and Certified Vegan.
  • PHYSICIAN FORMULATED: Allergy-D’s safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.
  • MULTI-SYMPTOM ALLERGY RELIEF: Safe and non-drowsy allergy formula for children free of potentially harmful inactive ingredients.
  • CERTIFIED ORGANIC AND NON-GMO VERIFIED: Allergy remedy for children helps address seasonal allergy symptoms including sneezing, runny nose, irritated eyes, nasal congestion, and itchy nose and throat.

More Info

Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 fl. oz

Search only Zyrtec brand name
Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 fl. oz

Current price: 18.93 USD


Check price and availability


Height: 5 Inches

Length: 4 Inches

Width: 2 Inches

Weight: 0.77 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
  • Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies
  • Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies
  • Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids
  • Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor
  • 24-count pack of Children's Zyrtec 24 Hour Allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, sneezing, itchy, watery eyes, and itchy nose & throat
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens from pets, pollen, dust and mold
  • Claritin children's grape syrup is a non-drowsy oral solution, loratadine 5mg per 5mL
  • Dye-free, sugar-free, alcohol-free, kosher certified
  • For children ages 2+, 24-hour allergy relief of runny nose, sneezing, itchy, watery eyes and itchy nose or throat
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy medicine brand
  • HSA and FSA eligible product
  • Nasal decongestant spray works directly in your child's nose for multi-symptom relief
  • Non-drowsy, prescription-strength, 24 hour allergy relief in just one dose per day
  • Contains fluticasone furoate, the #1 pediatrician prescribed kids allergy medicine
  • MistPro Technology delivers scent-free, alcohol-free and virtually drip-free allergy relief
  • Relieves nasal congestion plus runny nose, sneezing, itchy nose, itchy eyes and watery eyes
  • One 60-spray bottle of Flonase Sensimist Children's Allergy Relief Medicine for 24 Hour Relief
  • EASY TO USE: Organic açaí berry chewable tablets taste great and are easy to take.
  • SAFE AND NATURAL: Free of artificial dyes, flavors and preservatives. No common allergens like gluten or lactose. Certified Gluten-Free and Certified Vegan.
  • PHYSICIAN FORMULATED: Allergy-D’s safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.
  • MULTI-SYMPTOM ALLERGY RELIEF: Safe and non-drowsy allergy formula for children free of potentially harmful inactive ingredients.
  • CERTIFIED ORGANIC AND NON-GMO VERIFIED: Allergy remedy for children helps address seasonal allergy symptoms including sneezing, runny nose, irritated eyes, nasal congestion, and itchy nose and throat.
  • Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies
  • From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
  • Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies
  • Twin pack of 4-fluid ounce bottles of Children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat

More Info

Rite Aid Children's Non-Drowsy Allergy Relief Chewable Tablets, Grape Flavor, Loratadine, 5 mg - 30 Count | Children's Allergy Medicine | Allergy Medication Tablets for Kids

Search only Rite Aid brand name
Rite Aid Children's Non-Drowsy Allergy Relief Chewable Tablets, Grape Flavor, Loratadine, 5 mg - 30 Count | Children's Allergy Medicine | Allergy Medication Tablets for Kids

Current price: 11.99 USD


Check price and availability


  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
  • Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies
  • Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies
  • Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids
  • Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor
  • 24-count pack of Children's Zyrtec 24 Hour Allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, sneezing, itchy, watery eyes, and itchy nose & throat
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens from pets, pollen, dust and mold
  • Claritin children's grape syrup is a non-drowsy oral solution, loratadine 5mg per 5mL
  • Dye-free, sugar-free, alcohol-free, kosher certified
  • For children ages 2+, 24-hour allergy relief of runny nose, sneezing, itchy, watery eyes and itchy nose or throat
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy medicine brand
  • HSA and FSA eligible product
  • Nasal decongestant spray works directly in your child's nose for multi-symptom relief
  • Non-drowsy, prescription-strength, 24 hour allergy relief in just one dose per day
  • Contains fluticasone furoate, the #1 pediatrician prescribed kids allergy medicine
  • MistPro Technology delivers scent-free, alcohol-free and virtually drip-free allergy relief
  • Relieves nasal congestion plus runny nose, sneezing, itchy nose, itchy eyes and watery eyes
  • One 60-spray bottle of Flonase Sensimist Children's Allergy Relief Medicine for 24 Hour Relief
  • EASY TO USE: Organic açaí berry chewable tablets taste great and are easy to take.
  • SAFE AND NATURAL: Free of artificial dyes, flavors and preservatives. No common allergens like gluten or lactose. Certified Gluten-Free and Certified Vegan.
  • PHYSICIAN FORMULATED: Allergy-D’s safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.
  • MULTI-SYMPTOM ALLERGY RELIEF: Safe and non-drowsy allergy formula for children free of potentially harmful inactive ingredients.
  • CERTIFIED ORGANIC AND NON-GMO VERIFIED: Allergy remedy for children helps address seasonal allergy symptoms including sneezing, runny nose, irritated eyes, nasal congestion, and itchy nose and throat.
  • Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies
  • From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
  • Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies
  • Twin pack of 4-fluid ounce bottles of Children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid Children's Allergy Relief Grape Chewable Tablets. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid will keep your child’s allergies under control.
  • NON-DROWSY FORMULA: With Rite Aid loratadine chewables, your little one will get relief from their indoor and outdoor allergies in a non-drowsy formula. Our once-daily is formulated without ingredients that may cause sleepiness and it tastes great!
  • MULTI-SYMPTOM RELIEF: For kids ages 2 years & up, this chewable allergy medication relieves sneezing, runny nose, itchy, watery eyes, and an itchy throat or nose. Compare Rite Aid Children’s Allergy Relief to the active ingredient in Children’s Claritin Chewables.
  • 24 HOUR RELIEF: Rite Aid Children's Allergy Relief Chewable Tablets offer all-day relief for your child’s allergy symptoms. These once-daily kids tablets temporarily relieve symptoms of hay fever or other respiratory allergies for a full 24 hours.

More Info

Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids, 5 Fl. Ounces

Search only Xyzal brand name
Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids, 5 Fl. Ounces

Current price: 10.47 USD


Check price and availability


Height: 5.38 Inches

Length: 2.06 Inches

Width: 2.06 Inches

Weight: 0.475 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Kid approved Grape flavored allergy pills
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2+
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy brand
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smooth
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's Non-Drowsy Antihistamine Liquid for 12-Hour Allergy Relief
  • Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies
  • Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies
  • Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids
  • Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor
  • 24-count pack of Children's Zyrtec 24 Hour Allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, sneezing, itchy, watery eyes, and itchy nose & throat
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Allergy relief for symptoms triggered by over 200 different allergens from pets, pollen, dust and mold
  • Claritin children's grape syrup is a non-drowsy oral solution, loratadine 5mg per 5mL
  • Dye-free, sugar-free, alcohol-free, kosher certified
  • For children ages 2+, 24-hour allergy relief of runny nose, sneezing, itchy, watery eyes and itchy nose or throat
  • Children's Claritin is the number 1 pediatrician recommended non-drowsy oral allergy medicine brand
  • HSA and FSA eligible product
  • Nasal decongestant spray works directly in your child's nose for multi-symptom relief
  • Non-drowsy, prescription-strength, 24 hour allergy relief in just one dose per day
  • Contains fluticasone furoate, the #1 pediatrician prescribed kids allergy medicine
  • MistPro Technology delivers scent-free, alcohol-free and virtually drip-free allergy relief
  • Relieves nasal congestion plus runny nose, sneezing, itchy nose, itchy eyes and watery eyes
  • One 60-spray bottle of Flonase Sensimist Children's Allergy Relief Medicine for 24 Hour Relief
  • EASY TO USE: Organic açaí berry chewable tablets taste great and are easy to take.
  • SAFE AND NATURAL: Free of artificial dyes, flavors and preservatives. No common allergens like gluten or lactose. Certified Gluten-Free and Certified Vegan.
  • PHYSICIAN FORMULATED: Allergy-D’s safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.
  • MULTI-SYMPTOM ALLERGY RELIEF: Safe and non-drowsy allergy formula for children free of potentially harmful inactive ingredients.
  • CERTIFIED ORGANIC AND NON-GMO VERIFIED: Allergy remedy for children helps address seasonal allergy symptoms including sneezing, runny nose, irritated eyes, nasal congestion, and itchy nose and throat.
  • Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies
  • From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
  • Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies
  • Twin pack of 4-fluid ounce bottles of Children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid Children's Allergy Relief Grape Chewable Tablets. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid will keep your child’s allergies under control.
  • NON-DROWSY FORMULA: With Rite Aid loratadine chewables, your little one will get relief from their indoor and outdoor allergies in a non-drowsy formula. Our once-daily is formulated without ingredients that may cause sleepiness and it tastes great!
  • MULTI-SYMPTOM RELIEF: For kids ages 2 years & up, this chewable allergy medication relieves sneezing, runny nose, itchy, watery eyes, and an itchy throat or nose. Compare Rite Aid Children’s Allergy Relief to the active ingredient in Children’s Claritin Chewables.
  • 24 HOUR RELIEF: Rite Aid Children's Allergy Relief Chewable Tablets offer all-day relief for your child’s allergy symptoms. These once-daily kids tablets temporarily relieve symptoms of hay fever or other respiratory allergies for a full 24 hours.
  • TUTTI FRUTTI FLAVOR: Designed just for kids, Xyzal Children's comes in a great fruity flavor
  • WAKE REFRESHED: Taken before bed, Xyzal relieves allergy symptoms overnight so kids wake feeling refreshed the next day
  • TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
  • STARTS WORKING IN ONE HOUR: Xyzal gives kids rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
  • CONTAINS: One 5-fluid ounce bottle of Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids

More Info

1    2    3    4    5    6    7    8    9    10